The McKay correspondence as an equivalence of derived categories

Bridgeland, T., King, A. and Reid, M. (2001) The McKay correspondence as an equivalence of derived categories. Journal of the American Mathematical Society, 14 (3). pp. 535-554. ISSN 0894-0347

Abstract

Metadata

Authors/Creators:
  • Bridgeland, T.
  • King, A.
  • Reid, M.
Copyright, Publisher and Additional Information: © 2001 American Mathematical Society. This is an author produced version of a paper subsequently published in Journal of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 22 March 2001
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Nov 2017 11:02
Last Modified: 20 Nov 2017 11:12
Published Version: http://www.ams.org/journals/jams/2001-14-03/S0894-...
Status: Published
Publisher: American Mathematical Society
Refereed: Yes
Related URLs:

Share / Export